English version

Connectivity Compression in Arbitrary Dimension

Connectivity Compression in Arbitrary Dimension

Prat S., Gioia P., Bertrand Y., Meneveaux D.
Pacific Graphics 2005, Macao, China. Paru dans «The Visual Computer», numéro spécial, Springer Berlin Heidelberg, 01.09.2005, vol. 21, no. 8, pp. 876-885 - Octobre 2005
Télécharger la publication :  pdf
This paper presents a general lossless connectivity compression scheme for manifolds in any dimension with arbitrary cells, orientable or not, with or without borders. Relying on a generic topological model called generalized maps, our method performs a region-growing traversal of its primitive elements while describing connectivity relations with symbols. The set of produced symbols is compressed using standard data compression techniques. These algorithms have been successfully applied to various models (surface, tetrahedral and hexahedral meshes), showing the efficiency and genericity of the proposed scheme.

Références BibTex

@Article{PGBM2005_796,
author = {Prat, S. and Gioia, P. and Bertrand, Y. and Meneveaux, D.},
title = {Connectivity Compression in Arbitrary Dimension.},
month = {Octobre},
year = {2005},
note = {Pacific Graphics 2005, Macao, China. Paru dans «The Visual Computer», num\'ero sp\'ecial, Springer Berlin Heidelberg, 01.09.2005, vol. 21, no. 8, pp. 876-885},
}